# SDR DLL10951593

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION, FUSELAGE MAIN FRAMES WERE FOUND CRACKED AT THE FOLLOWING LOCATIONS, RIGHT SIDE FS 589, 649, 669, 689, 1063, 1103, 1123, 1685, LEFT SIDE FS 509, 1003,  1103, 1183, 1303, 1323, 1343, 1383, 1605, 1645, 1665.  ALL CRACKS WERE AT WL 280.  THESE WERE FOUND AS A RESULT OF A SPECIAL INSPECTION SET UP FOR AIRCRAFT WITH 22,000 CYCLES AND HIGHER.  THIS IS THE FIRST REPORTED CRACKING AT THESE LOCATIONS ON DALA AIRCRAFT.  REPAIRS WERE PERFOMED PER DL ERA 270665.
